# SDR AU980356

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 7635109082
- Condition: Faulty
- Location: M/R Gearbox
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN GEARBOX LT CHIP DETECTOR FAULTY.
